# SDR AUS20030759

- Difficulty date: July 31, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 6321 · Main Rotor Brake
- Part: Pinion Gear
- Part number: 412040301101
- Condition: Cracked
- Location: Main Rotor Brake
- Part time: 2,458 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN ROTOR BRAKE QUILL PINION GEAR CRACKED FOR APPROXIMATELY 75 PERCENT ACROSS GEAR FACE. TRANSMISSION CHIP DETECTOR ACTIVATED. INSPECTION OF CHIP DETECTOR AND FILTER FOUND NO SIGNIFICANT CONTAMINATION.
